# SDR TRBA20130128001

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,945 hours, 32,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011232
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE SERVICE DOOR EMERGENCY LIGHT LENS WAS CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE SERVICE DOOR EMERGENCY LIGHT LENS IAW JIC 33-51-24.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
